Switch to: References

Add citations

You must login to add citations.
  1. Indestructibility of Ideals and MAD Families.David Chodounský & Osvaldo Guzmán - 2021 - Annals of Pure and Applied Logic 172 (5):102905.
    In this survey paper we collect several known results on destroying tall ideals on countable sets and maximal almost disjoint families with forcing. In most cases we provide streamlined proofs of the presented results. The paper contains results of many authors as well as a preview of results of a forthcoming paper of Brendle, Guzmán, Hrušák, and Raghavan.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  • Forcing Indestructibility of MAD Families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.
    Let A[ω]ω be a maximal almost disjoint family and assume P is a forcing notion. Say A is P-indestructible if A is still maximal in any P-generic extension. We investigate P-indestructibility for several classical forcing notions P. In particular, we provide a combinatorial characterization of P-indestructibility and, assuming a fragment of MA, we construct maximal almost disjoint families which are P-indestructible yet Q-destructible for several pairs of forcing notions . We close with a detailed investigation of iterated Sacks indestructibility.
    Direct download (6 more)  
     
    Export citation  
     
    Bookmark   11 citations  
  • Almost Disjoint Families and Diagonalizations of Length Continuum.Dilip Raghavan - 2010 - Bulletin of Symbolic Logic 16 (2):240 - 260.
    We present a survey of some results and problems concerning constructions which require a diagonalization of length continuum to be carried out, particularly constructions of almost disjoint families of various sorts. We emphasize the role of cardinal invariants of the continuum and their combinatorial characterizations in such constructions.
    Direct download (6 more)  
     
    Export citation  
     
    Bookmark  
  • Katětov Order on Borel Ideals.Michael Hrušák - 2017 - Archive for Mathematical Logic 56 (7-8):831-847.
    We study the Katětov order on Borel ideals. We prove two structural theorems, one for Borel ideals, the other for analytic P-ideals. We isolate nine important Borel ideals and study the Katětov order among them. We also present a list of fundamental open problems concerning the Katětov order on Borel ideals.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   5 citations